# SDR DL76L071662

- Difficulty date: December 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 83,086 hours, 12,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T300711N
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 1418 AND BETWEEN STR L38.8-39.5, 9/22/02 EXHIBITS DAMAGED SKIN BETWEEN STA 1418-1439 AND STR 37R TO 37L.  REPAIRED PER SRM 53-00-01.
